# SDR R61A201907080698

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 13,398 hours, 8,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART OF PHOTOLUMINESCENT STRIP INOP 2 FEET NEAR SEAT 2CD. RESECURED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
